MAUDE Adverse Event Report: DAVOL SURGICAL INNOVATIONS -9616067 ROCHESTER MEC WIDEBAND M 100BX

DAVOL SURGICAL INNOVATIONS -9616067 ROCHESTER MEC WIDEBAND M 100BX
Catalog Number 36102
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the drainage hole of the device had not been punched.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error on a 3500a form.According to bard medical division's reportability guidelines the event is a non-reportable event.
 
Event or Problem Description
It was reported that the drainage hole of the device had not been punched.

Brand Name
ROCHESTER MEC WIDEBAND M 100BX
Common Device Name
MEC
Manufacturer (Section D)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX  32690
MDR Report Key6659920
Report Number1018233-2017-03249
Device Sequence Number10774236
Product Code NNX
UDI-Device Identifier00801741070983
UDI-Public(01)00801741070983(17)211028(10)JUAY0418
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2021
Device Catalogue Number36102
Device Lot NumberJUAY0418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2017
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1